| Title | Continuation-based Computation of Global Isochrons |
| Publication Type | Journal Article |
| Year of Publication | 2010 |
| Authors | Osinga HM, Moehlis J |
| Journal | SIAM JOURNAL ON APPLIED DYNAMICAL SYSTEMS |
| Volume | 9 |
| Pagination | 1201-1228 |
| Title | Continuation-based Computation of Global Isochrons |
| Publication Type | Journal Article |
| Year of Publication | 2010 |
| Authors | Osinga HM, Moehlis J |
| Journal | SIAM JOURNAL ON APPLIED DYNAMICAL SYSTEMS |
| Volume | 9 |
| Pagination | 1201-1228 |